

## **EUROPEAN UNION • TAJIKISTAN SUSTAINABLE ENERGY** DAYS

## The European Union – Tajikistan Sustainable Energy Days 2024 at the Institute of Energy of Tajikistan

Kushoniyon, Tajikistan 28-29 May 2024

## Agenda

Day 1: Tuesday, 28	8 May 2024				
	Sustain	able energy future for Tajikistan:			
Lectures for teachers and students at the Energy Institute of Tajikistan					
Welcome and ope	ening 15 min				
Moderator: Bakh	tiyor Kosimov, SECCA Expert				
Audience of stude	ents and teaching staff, full ca				
	Mr Dilovarshokh Tarik Isozoda, Rector of the Institute of Energy				
15:30 – 15:45	-	arzoda, Deputy Minister of Energy and Water Resources of the Republic			
	Tajikistan				
		Karoblis, the European Union Ambassador to Tajikistan			
Session 1: Sustainable Energy – RE 45 min					
		r: Bakhtiyor Kosimov, SECCA Expert			
15:45 – 16:00	Overall policy and legal	Paata Janelidze			
	framework for the	Team Leader, Key expert in energy engineering			
	promotion of RE in the EU	SECCA Project			
		https://secca.eu			
16:00 – 16:15	Evolution of Renewable	Zhaxylyk Tokayev			
	Energy promotion in	National coordinator in Kazakhstan			
	Kazakhstan– achievements	SECCA Project			
	and lessons learned	https://secca.eu			
16:15 – 16:30	Career path in Sustainable	Mavjuda Holikzoda			
	Energy	Energy professional of Tajikistan			
	Session 2: E-m	nobility – prospects for Tajikistan 15 min			
	Moderato	r: Bakhtiyor Kosimov, SECCA Expert			
16:30 - 16:45	Market assessment for e-	Furugzod Usmonov			
	mobility	Technical expert in e-mobility in Tajikistan			
		SECCA Project			
16:45 – 16:50	Group photo				
16:50- 17:10	Coffee break				
	•	<b>op solar – prospects for Tajikistan</b> 30 min			
		r: Bakhtiyor Kosimov, SECCA Expert			
17:10 – 17:25	Rooftop Solar in Tajikistan	Khujanazar Aslamshoev			
	<ul><li>Legal aspects</li></ul>	Legal expert in Tajikistan			
		SECCA Project			
17:25 - 17:40	Rooftop Solar in Tajikistan	Mansurdzon Kudusov			
	<ul> <li>Technical aspects</li> </ul>	Technical expert in Rooftop Solar in Tajikistan			
		SECCA Project			
Session 4: Sustainable Energy - EE in Buildings 30 min					
Moderator: Bakhtiyor Kosimov, SECCA Expert					

17:40 – 17:55	Improving Energy	Agris Kamenders
	Efficiency and	Expert in Sustainable building certification
	Decarbonizing EU Buildings	SECCA Project
17:55 – 18:10	Evolution of EE in Buildings	Ilyas Kaldybaiuly
	in Kazakhstan –	Expert of the Department of energy saving and Energy efficiency
	achievements and lessons	Committee of Industry of the Ministry of Industry and Construction of
	learned	Republic of Kazakhstan
		https://www.gov.kz/memleket/entities
18:10 - 18:15	Closure by Moderator	

Day 2: Wednesday		Dalehtan the second				
	Students Debate: A sustainable energy vision for		solar rooftop,			
Sustainable Mabil	e-mobility and energy efficient	су зошионь.				
	ity Action: Cycling for a Greener City 30 min	201:	was also familia a socialization matical			
09:00 – 09:30	Sustainable Mobility Action cycling action	-	ready for the cycling action,			
- · · ·	aims to promote sustainable practices and	i -	udents. Participants receive SED			
Outdoor area of	fostering well-being.	promo items.				
the institute or						
the road from						
Bokhtar to the						
institute (2km)						
(TBC)						
Opening 30 min						
Moderator: Bakht	iyor Kosimov, SECCA Expert					
	well as full capacity audience of students and teach	ning staff in the co	onference hall (TBC)			
09:30 - 10:00	Welcome address by Mr Dilovarshokh Tarik Is					
	<ul> <li>Opening remarks by H.E. Mr Raimundas Karoblis, the European Union Ambassador to Tajikistan</li> </ul>					
		<ul> <li>Opening remarks by Mr. Manuchehr Safarzoda, Deputy Minister of Energy and Water Resources</li> </ul>				
	of the Republic Tajikistan	u, Deputy Williste	TO LITET GY WITH WATER NESOUTCE.			
Dahata 11 10						
Debate 1h 10 min						
	: Bakhtiyor Kosimov, SECCA Expert					
	ector of the Institute of Energy, representative from					
	rts from the SECCA Project specializing in solar ene	rgy, e-mobility, ar	nd energy efficiency (TBC). Total			
jury members.						
10:00 - 10:05	Introduction to debate.					
	The Debate Facilitator introduces topic 1		Round 1: two teams present			
			their arguments for and agains			
15 min	Round 1: Teams on the topic "Solar rooftops":		the topic of "Solar rooftops".			
(rounded up)	Team 1 Speaker 1 (3 min)		, , ,			
` ',	Team 2 Speaker 1 (3 min)					
	Team 1 Speaker 2 (3 min)					
	Team 2 Speaker 2 (3 min)					
	realit 2 Speaker 2 (3 min)					
Emin	The Debate Facilitator introduces tonic ?					
5 min	The Debate Facilitator introduces topic 2		D			
			Round 2: two other teams			
15 min	Round 2: Teams on the topic "E-mobility":		present their arguments for an			
	Team 3 Speaker 1 (3 min)		against the topic of "E-mobility			
	Team 4 Speaker 1 (3 min)					
	Team 3 Speaker 2 (3 min)					
	Team 4 Speaker 2 (3 min)					
5 min	Evaluation: the jury selects teams to proceed for					
	While the jury is deciding, the SECCA project's	s videos will be				
	demonstrated on the screen for the audience.					
			Round 3 – Final round: Round :			
			l			

winning team and Round 2

Final: The Debate Facilitator introduces topic 3

5 min  15 min (rounded up)  5 min  11:05 – 11:10  Closing Ceremony	Round 3: Teams on the topic "Energy Efficiency":  Round 1 winning team Speaker 1 (3 min)  Round 2 winning team Speaker 1 (3 min)  Round 1 winning team Speaker 2 (3 min)  Round 2 winning team Speaker 2 (3 min)  Evaluation: selection of winners  Recap and debate closure by Debate Facilitator	winning team meet in the Final round and present arguments for and against the topic of "Energy efficiency solutions".  Total 8 people (4 teams with 2 persons per team).  Participants receive SEDs promo items.		
Closing Ceremony 20 min Moderator: Bakhtiyor Kosimov, SECCA Expert				
11:10 – 11:30  Location: Conference hall	<ul> <li>Recognition of teams for outstanding performances:         Certificates of Recognition and incentive awards by         Representative of Debate Jury (TBC)</li> <li>Closing remarks by H.E. Mr Raimundas Karoblis, the         European Union Ambassador to Tajikistan</li> <li>Closing remarks by Mr Dilovarshokh Tarik Isozoda, Rector of         the Institute of Energy</li> </ul>	Recognition: Certificates signed by EU Ambassador, SEDs promo items + special gift for all debate participants.		
11:30 – 11:35	Group photo			
Lunch 1 h				
11:35 – 12:35 Location: TBC	Catered lunch for participants			

Transfer by bus: Energy Institute to Vakhsh Riverside, 15 min

## Vakhsh Riverside Cleaning Action "Do your bit for sustainable hydropower!"

Address: designated location along the Vakhsh River, Bokhtar (TBC)

Participants: Energy Institute students and/ or volunteers, up to 50 people (TBC, of which 15-20 persons are representatives of the Ministry, EU and organisers + 30-35 persons teachers and students of the Institute) Action held in line with safety rules, regulations and permits ensured by the Bokhtar City Council (TBC) Coordination: SECCA Project

Location:		
riverbanks	of	
Vakhsh River		

13:00-15:00

- Participants gather at the designated location (TBC) along the Vakhsh River, equipped with gloves, bags, and cleaning gear, adhering to safety regulations and permits. Water for all participants ensured. All equipment and water provided by the SECCA project.
- Participants work together, utilizing provided equipment to collect and dispose of waste in the designated area.
- Proper waste disposal in coordination with the Bokhtar City Council (TBC).
- Event closure: expressing gratitude to all participants for contributing to SEDs by SECCA Project. Participants receive SEDs promo items.
- Group photo.